# SDR A6WA201040094

- Difficulty date: February 2, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN OF RT OTBD WING L/E CRACKED.  REPLACED WEB IAW SRM 51-42-10.
